# SDR FDEA200911264195

- Difficulty date: November 26, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 51,401 hours, 13,443 cycles
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 26094724
- Part serial: B2920
- Condition: Disintegrated
- Location: Mlg
- Part time: 3,365 hours, 996 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PROBLEM WITH NR 3 BRAKE. AFTER TAKEOFF GOT "BRAKE DIFF TEMP" LEVEL 1 ALERT. NR 3 BRAKE READ 280 DEG- ALL THE OTHER READ AT -2 DEG.  TEMP CLIMBED UNTIL  RE-LOWERING GEAR FOR 5 MINUTES HALTED TEMP INCREASE AT 365 DEG., AND REDUCED TEMP BACK TO 280 DEG CFDS S  HOWS BTMTP FAULT - " BRAKE 03 DIFF TEMP HOT".  REMOVED NR 3 TIRE, FOUND NR 3 BRAKE DISINTEGRATED.  NO OTHER DAMAGE NOTED. REMOVED/REPLACED NR 3 BRAKE ASSY IAW MM 32-43-20-4. ALSO REPLACED NR3 WHEEL/TIRE ASSY IAW MM 32-41-01-4.  ACFT OK TO CONTINUE.   PREMATURE REMOVAL/INSTALLATION  OFF.  PREMATURE REMOVAL/INSTALLATION  OFF MFG.
